# SDR FDEA201407201875

- Difficulty date: July 20, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FORWARD CABIN FLOOR METAL PANEL 233UF FOUND CORRODED.  REMOVED AND REPLACED AS PER AMM 53-21-10-2 REVISION 79.1.  NEW METAL FLOOR PANEL 233UF FABRICATED PER DRAWING WSP0785 REVISION B.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122
